# SDR AALA20020096

- Difficulty date: January 16, 2002
- Submitted: March 6, 2002
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN GOUGED AT STATION 312 BETWEEN L21 AND L22 RIGHT SIDE.  CUT 1 INCH HOLE TO REMOVE DAMAGE.  INSTALLED DOUBLER PER SRM 53-04 FIG 38.  (M)
